# SDR SWIA201125404

- Difficulty date: January 7, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 22,352 hours, 18,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 EMERGENCY CEILING FLOODLIGHT INOPERATIVE.  (FLT 6324)  RELAMPED EMERGENCY LIGHT.
